It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Put it this way...I see that you have only posted one post...but you searched out somewhere to talk about your issue..went thru the process of registering to enter this room...then...listed out some very indepth feelings/concerns.
I took Lexapro for anxiety/impulsivity/social anxiety/thinking obsessiveness.
The LEXEPRO helped me with all of those things...I could not believe the CONFIDENCE and well being feelings I had when I was taking Lexepro. So, why did I stop...?
The side effects for me....I can not TOLERATE the smallest side effect....so, I told my prescribing Dr. about this annoying "little" headache I would get about an hour after taking the Lexapro..and she told me it would stop in approx 2 weeks...so I LOVED the effects so much from the pill (it was helping me to be more confident in work at staff meetings)...it really was amazing. I was even telling certain people about this drug...and I was very happy to have found "the solution". The only problem for me was that the headaches and the dry mouth were TOO annoying to me....and they lasted more than 2 weeks...so I stopped taking it....I was thinking...OK, now I know I CAN be confident..I will just keep being CONFIDENT WITHOUT taking Lexapro...it DIDNT work. So, I started them a 2nd time...the 2nd time into taking them...within a few weeks my slight headache I was getting from them...would go away after a while...but I became easily agitated...i didn't realize it was the Lexapro for a while....I suddenly started becoming "rageful"...crawling out of my skin, miserable....I was trying to figure out why I felt that way...and I looked up Lexapro and I think it said it was a side effect....So, I immediately STOPPED taking the pill. But, I thought it was weird...that it happened the 2nd time...I talked to my Dr. and she said at different times...the pills (any pill) can affect a person differently. I still have them...and because I liked them so much the first tiime..I have been thinking of trying them again. But, like you....I don't want to make things worse. And I hate starting things and not finishing...My emotional state has been very unstable...and it is either...do nothing, take the Lexapro or go back to the Dr. and try something else. I would try them if I were you...you may have no symptoms and you may like them...and you can always stop taking them...i thought I would share my experience. I was told by my Dr...that all pills have side effects and we have to decide what is worse...the problem we have without taking the pills or the side effects.





All times are GMT -7. The time now is 04:24 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!